# SDR AALA201604119003

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 21,841 hours, 8,520 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 8881
- Condition: Defective
- Location: Fuel System
- Part time: 21,848 hours, 8,524 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ECAM FUEL ACTUATOR TRANSFER FAULT.  CREW SELECTED ACTUATOR TO FWD & FUEL MOVED TO CTR TILL EMPTY.  REPLACED THE FUEL LEVEL SENSING CONTROL UNIT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-46-00-740-001-A.
